\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On switching properties of time optimal controls for linear ODEs

  • * Corresponding author: Huaiqiang Yu

    * Corresponding author: Huaiqiang Yu
This work was partially supported by the NNSF of China under grants 11601377, 11901432, 11971022
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we present some properties of time optimal controls for linear ODEs with the ball-type control constraint. More precisely, given an optimal control, we build up an upper bound for the number of its switching points; show that it jumps from one direction to the reverse direction at each switching point; give its dynamic behaviour between two consecutive switching points; and study its switching directions.

    Mathematics Subject Classification: Primary: 93C15; Secondary: 49J15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. A. Agrachev and C. Biolo, Switching in time-optimal problem with control in a ball, SIAM J. Control Optim., 56 (2018), 183-120.  doi: 10.1137/16M110304X.
    [2] A. A. Agrachev and C. Biolo, Switching in time-optimal problem: The 3D Case with 2D control, J. Dyn. Control Syst., 23 (2017), 577-595.  doi: 10.1007/s10883-016-9342-7.
    [3] A. A. Agrachev and Y. L. Sachkov, Control Theory from the Geometric Viewpoint, Encyclopaedia of Mathematical Sciences, 87, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-662-06404-7.
    [4] R. BellmanI. Glicksberg and O. Gross, On the "bang-bang" control problem, Quart. Appl. Math., 14 (1956), 11-18.  doi: 10.1090/qam/78516.
    [5] C. Biolo, Switching in Time-Optimal Problem, Ph.D thesis, Scuola Internazionale Superiore di Studi Avanzati - Trieste, 2017.
    [6] C. K. Chui and G. Chen, Linear Systems and Optimal Control, Springer Series in Information Sciences, 18, Springer-Verlag, Berlin, 1989. doi: 10.1007/978-3-642-61312-8.
    [7] R. Conti, Teoia del Controllo e del Controllo Ottimo, UTET, Torino, Italy, 1974.
    [8] L. C. Evans, An Introduction to Mathematical Optimal Control Theory, Lecture Notes, Univerisity of California, Berkeley, 2005.
    [9] H. O. Fattorini, Infinite Dimensional Linear Control Systems. The Time Optimal and Norm Optimal Control Problems, North-Holland Mathematics Studies, 201, Elsevier Science B.V., Amsterdam, 2005.
    [10] H. O. Fattorini, Time and norm optimal controls: A survey of recent results and open problems, Acta Math. Sci. Ser. B (Engl. Ed.), 31 (2011), 2203-2218.  doi: 10.1016/S0252-9602(11)60394-9.
    [11] J. P. LaSalle, Time optimal control systems, Proc. Nat. Acad. Sci. U.S.A., 45 (1959), 573-577.  doi: 10.1073/pnas.45.4.573.
    [12] P. Lin and G. Wang, Blowup time optimal control for ordinary differential equations, SIAM J. Control Optim., 49 (2011), 73-105.  doi: 10.1137/090764232.
    [13] L. Poggiolini, Structural stability of bang-bang trajectories with a double switching time in the minimum time problem, SIAM J. Control Optim., 55 (2017), 3779-3798.  doi: 10.1137/16M1083761.
    [14] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The Mathematical Theory of Optimal Processes, Interscience Publishers John Wiley & Sons, Inc., New York-London 1962.
    [15] S. Qin and G. Wang, Controllability of impulse controlled systems of heat equations coupled by constant matrices, J. Differential Equations, 263 (2017), 6456-6493.  doi: 10.1016/j.jde.2017.07.018.
    [16] E. D. Sontag, Mathematical Control Theory. Deterministic Finite-Dimensional Systems, Texts in Applied Mathematics, 6, Springer-Verlag, New York, 1998. doi: 10.1007/978-1-4612-0577-7.
    [17] H. J. Sussmann, A bang-bang theorem with bounds on the number of switchings, SIAM J. Control Optim., 17 (1979), 629-651.  doi: 10.1137/0317045.
    [18] G. Wang, L. Wang, Y. Xu and Y. Zhang, Time Optimal Control of Evolution Equations, Progress in Nonlinear Differential Equations and Their Applications, Subseries in Control, 92, Birkhäuser/Springer, Cham, 2018. doi: 10.1007/978-3-319-95363-2.
    [19] G. Wang and Y. Zhang, Decompositions and bang-bang properties, Math. Control Relat. Fields, 7 (2017), 73-170.  doi: 10.3934/mcrf.2017005.
  • 加载中
SHARE

Article Metrics

HTML views(235) PDF downloads(252) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return